# SDR ASAA2023101646294

- Difficulty date: October 16, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N637VA
- Make and model: Airbus A320-214
- Aircraft serial: 03465
- Aircraft time: 44,946 hours, 14,453 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5348001620200
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION UNDER AFT DRAIN MAST GROUNDED - YES. REMOVED DAMAGE ORIG .063, MATERIAL LOSS .006, REMAINING .057 FOUND TO BE OUT OF LIMITS THIS IS AN EXCLUDED AREA, REF A320 SRM 53-41-11-283-065 REMOVED DAMAGE, HFEC , DVI NO DEFECTS NOTED. FABRICATED, LOCATED, DRILLED, INSTALLED REPAIR, RESTORED COATINGS, FORMED DOUBLER, REF A320 SRM 53-41-11-300-018 REPAIR LOCATED BETWEEN FR 67 AND FR69 STR 39R TO STR 36R WL-Z1500 DIA 8.0X13.0 THIS IS A CAT A REPAIR NO FURTHER ACTION REQUIRED PO 1058042.1 PO 1061378.2
